RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2015, Volume 206, Number 2, Pages 149–174 (Mi msb8307)  

Bishop-Runge approximations and inversion of a Riemann-Klein theorem

V. Michela, G. M. Henkinba

a Université Pierre & Marie Curie, Paris VI
b Central Economics and Mathematics Institute, RAS, Moscow

Abstract: In this paper we give results about projective embeddings of Riemann surfaces, smooth or nodal, which we apply to the inverse Dirichlet-to-Neumann problem and to the inversion of a Riemann-Klein theorem. To produce useful embeddings, we adapt a technique of Bishop in the open bordered case and use a Runge-type harmonic approximation theorem in the compact case.
Bibliography: 36 titles.

Keywords: Riemann surface, projective embedding. Bishop approximation, Dirichlet-to-Neumann problem, Riemann-Klein theorem.
Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/sm8307

Full text: PDF file (679 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2015, 206:2, 311–332

Bibliographic databases:

UDC: 517.545+517.577+517.956.27
MSC: 32D15, 32C25, 32V15, 35R30, 58J32
Received: 22.11.2013 and 09.07.2014

Citation: V. Michel, G. M. Henkin, “Bishop-Runge approximations and inversion of a Riemann-Klein theorem”, Mat. Sb., 206:2 (2015), 149–174; Sb. Math., 206:2 (2015), 311–332

Citation in format AMSBIB
\Bibitem{MicHen15}
\by V.~Michel, G.~M.~Henkin
\paper Bishop-Runge approximations and inversion of a~Riemann-Klein theorem
\jour Mat. Sb.
\yr 2015
\vol 206
\issue 2
\pages 149--174
\mathnet{http://mi.mathnet.ru/msb8307}
\crossref{https://doi.org/10.4213/sm8307}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3354975}
\zmath{https://zbmath.org/?q=an:06439420}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2015SbMat.206..311H}
\elib{https://elibrary.ru/item.asp?id=23421612}
\transl
\jour Sb. Math.
\yr 2015
\vol 206
\issue 2
\pages 311--332
\crossref{https://doi.org/10.1070/SM2015v206n02ABEH004459}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000353302500007}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84928162492}


Linking options:
  • http://mi.mathnet.ru/eng/msb8307
  • https://doi.org/10.4213/sm8307
  • http://mi.mathnet.ru/eng/msb/v206/i2/p149

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:287
    Full text:59
    References:34
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021